On module categories with nilpotent infinite radical
Compositio Mathematica, Tome 77 (1991) no. 3, p. 313-333
@article{CM_1991__77_3_313_0,
     author = {Kerner, Otto and Skowro\'nski, Andrzej},
     title = {On module categories with nilpotent infinite radical},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {3},
     year = {1991},
     pages = {313-333},
     zbl = {0717.16012},
     mrnumber = {1092772},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1991__77_3_313_0}
}
Kerner, Otto; Skowroński, Andrzej. On module categories with nilpotent infinite radical. Compositio Mathematica, Tome 77 (1991) no. 3, pp. 313-333. http://www.numdam.org/item/CM_1991__77_3_313_0/

[1] M. Auslander: Representation theory of Artin algebras II. Comm. Algebra 1 (1974), 269-310. | MR 349747 | Zbl 0285.16029

[AS1] I. Assem, A. Skowroński: On some classes of simply connected algebras. Proc. London Math. Soc. 56 (1988), 417-450. | MR 931509 | Zbl 0617.16018

[AS2] I. Assem, A. Skowroński: Algebras with cycle-finite derived categories. Math. Ann. 280 (1988), 441-463. | MR 936322 | Zbl 0617.16017

[ANS] I. Assem, J. Nehring, A. Skowroński: Domestic trivial extensions of simply connected algebras. Tsukuba J. Math. 13 (1989), 31-72. | MR 1003591 | Zbl 0686.16011

[BG] K. Bongartz, P. Gabriel: Covering spaces in representation theory. Invent. Math. 65 (1982), 331-378. | MR 643558 | Zbl 0482.16026

[CB] W.W. Crawley-Boevey: On tame algebras and BOCSES. Proc. London Math. Soc. 56 (1988), 451-483. | MR 931510 | Zbl 0661.16026

[D] Ju. A. Drozd: Tame and wild matrix problems. Proc. ICRA II ( Ottawa 1979), Springer Lecture Notes in Mathematics 832 (1980), 242-258. | MR 607157 | Zbl 0457.16018

[DS] P. Dowbor, A. Skowroński: Galois coverings of representation-infinite algebras. Comment. Math. Helv. 62 (1987), 311-337. | MR 896100 | Zbl 0628.16019

[ES] K. Erdmann, A. Skowroński: On Auslander-Reiten components of blocks and selfinjective biserial algebras. To appear. | Zbl 0757.16004

[F] U. Fischbacher: Une nouvelle preuve d'une théorème de Nazarova et Roiter. C. R. Acad. Sci. Paris, t. 300, Sèrie I, Nr. 9 (1985), 259-262. | MR 785064 | Zbl 0586.16012

[HW] D. Hughes, J. Waschbüsch: Trivial extensions of tilted algebras. Proc. London Math. Soc. 46 (1983), 347-364. | MR 693045 | Zbl 0488.16021

[K] O. Kerner: Tilting wild algebras. J. London Math. Soc. 39 (1989), 29-47. | MR 989917 | Zbl 0675.16013

[NS] F. Nehring, A. Skowroński: Polynomial growth trivial extensions of simply connected algebras. Fundamenta Math. 132 (1989), 117-134. | MR 1002626 | Zbl 0677.16008

[PS] Z. Pogorzaly, A. Skowroński: Selfinjective biserial standard algebras. To appear in J. Algebra. | Zbl 0808.16019

[R1] C.M. Ringel: Report on the Brauer-Thrall conjectures: Roiter's theorem and the theorem of Nazarova and Roiter. In Representation theory I, Springer Lecture Notes in Mathematics 831 (1980), 104-136. | MR 607142 | Zbl 0444.16019

[R2] C.M. Ringel: Tame algebras. In Representation theory I, Springer Lecture Notes in Mathematics 831 (1980), 137-287. | MR 607143 | Zbl 0448.16019

[R3] C.M. Ringel: Tame algebras and integral quadratic forms. Springer Lecture Notes in Mathematics 1099 (1984). | MR 774589 | Zbl 0546.16013

[S1] A. Skowroński: Algebras of polynomial growth. In Topics in Algebra, Banach Center 177-199. | MR 1016089 | Zbl 0729.16005

[S2] A. Skowroński: Algebras of polynomial growth. In Topics in Algebra, Banach Center Publications, vol. 26, to appear. | MR 1171252 | Zbl 0729.16005